Alert archive / New Jersey / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 20, 2012, 5:43 AM EDT for Camden County, New Jersey; Philadelphia County, Pennsylvania. It was in force for 92 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2012, 5:43 AM EDT (09:43 UTC)
- Expired
- Jul 20, 2012, 7:15 AM EDT
- In force
- 92 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Camden County, NJ, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 51 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 9.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1591 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
581
WWUS81 KPHI 200943
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
543 AM EDT FRI JUL 20 2012
NJZ017>019-PAZ070-071-201115-
CAMDEN NJ-DELAWARE PA-GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-
543 AM EDT FRI JUL 20 2012
...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON...CAMDEN...
DELAWARE...GLOUCESTER AND PHILADELPHIA COUNTIES...
AT 542 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF CAMDEN...MOVING SOUTHEAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR GLOUCESTER CITY...WOODLYNNE AROUND
600 AM...HADDON HEIGHTS...BARRINGTON AROUND 615 AM...LAWNSIDE...
MAGNOLIA AROUND 630 AM...GIBBSBORO...LINDENWOLD AROUND 645 AM...ATCO
AND BERLIN AROUND 700 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3965 7496 3989 7535 4006 7514 4005 7510
4008 7508 4013 7502 4010 7496 4005 7498
4007 7493 4007 7489 3995 7468
$$
NIERENBERGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 20, 4:00 AM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jul 20, 4:00 AM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 AM EDT FRI JUL 20 2012 .SYNOPSIS... A WAVE OF LOW PRESSURE WILL MOVE EASTWARD ALONG A COLD FRONT STALLED TO OUR SOUTH TODAY AND TONIGHT. THE LOW WILL MOVE OFF THE COAST ON SATURDAY AS HIGH PRESSURE BUILD IN FOR SATURDAY THROUGH MONDAY. ANOTHER COLD FRONT WILL CROSS THE REGION ON TUESDAY AND HIGH PRESSURE WILL BUILD BACK IN BEHIND THIS FRONT. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... FOR TODAY, A MID LEVEL TROUGH AXIS IS FORECAST TO DRIFT ACROSS THE EASTERN GREAT LAKES AND THE OHIO RIVER VALLEY. THE SURFACE FRONT LOCATED ACROSS THE SOUTHERN PART OF OUR FORECAST AREA THIS MORNING WILL LIKELY SINK TO THE SOUTH AS A WAVE OF LOW PRESSURE ALONG THE BOUNDARY PASSES OUT TO SEA. ANOTHER LOW IS EXPECTED TO DEVELOP OVER NORTHERN VIRGINIA DURING THE AFTERNOON. WITH A GOOD AMOUNT OF MOISTURE RIDING OVER THE STABLE AIR NEAR THE SURFACE, WE CONTINUE TO EXPECT SHOWERS FOR TODAY. THE SHOWERS WILL BECOME MODERATE TO HEAVY AT TIMES. SOME SPOTS COULD PICK UP AN INCH OR TWO OF RAIN WITH LOCALLY HIGHER AMOUNTS BASED ON THE PRECIPITABLE WATER VALUES IN OUR REGION THAT RANGE MAINLY FROM 1.75 TO 2.25 INCHES. SCATTERED TO ISOLATED THUNDERSTORMS REMAIN POSSIBLE TODAY, ESPECIALLY IN OUR SOUTHERN COUNTIES NEAR THE FRONTAL BOUNDARY. WE CONSIDERED A FLASH FLOOD WATCH FOR TODAY, BUT WE WERE NOT CONFIDENT ENOUGH TO PUT ONE UP AT THIS POINT. MOST OF OUR REGION CAN TAKE A FAIR AMOUNT OF RAINFALL BEFORE WIDESPREAD FLASH FLOODING WOULD BE A CONCERN. WE WILL CONTINUE TO MONITOR THE POTENTIAL THROUGHOUT THE DAY. WITH THE CLOUDS, THE EAST TO NORTHEAST SURFACE FLOW AND THE PRECIPITATION, TEMPERATURES SHOULD GET NO HIGHER THAN THE 70S IN MUCH OF OUR FORECAST AREA TODAY WITH SOME 80S POSSIBLE IN THE SOUTH. THE HIGHER TERRAIN UP NORTH MAY NOT GET OUT OF THE 60S. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/... FOR TONIGHT, THE MID LEVEL TROUGH AXIS SHOULD REACH THE APPALACHIANS. THE SURFACE LOW IS FORECAST TO MOVE SLOWLY ALONG THE FRONTAL BOUNDARY FROM NORTHERN VIRGINIA TO THE DELAWARE COAST. THE SHOWERS AND ISOLATED THUNDERSTORMS WILL LIKELY CONTINUE INTO TONIGHT ALONG WITH THE POTENTIAL FOR DOWNPOURS. HOWEVER, AS THE NIGHT PROGRESSES, DRY AIR WILL BEGIN TO WORK ITS WAY DOWN INTO OUR REGION FROM THE NORTH. AS A RESULT, WE WILL LOWER THE PRECIPITATION PROBABILITIES GRADUALLY FROM NORTH TO SOUTH DURING THE NIGHT. LOW TEMPERATURES ARE FORECAST TO BE MAINLY IN THE 60S, WITH SOME LOWER 70S IN THE SOUTH AND SOME MIDDLE AND UPPER 50S IN THE NORTH. && .LONG TERM /SATURDAY THROUGH THURSDAY/... THE WAVE OF LOW PRESSURE TRAVELING ON THE FRONT WILL EXIT STAGE RIGHT EARLY ON SATURDAY AS HIGH PRESSURE BUILDS IN FROM THE N AND W. PRECIP WILL END FROM THE N DURG THE DAY AND WILL LINGER LONGEST ACRS THE S. BY SAT EVENING IT WILL BE DRY EVERYWHERE. SUNDAY AND SUNDAY NIGHT STILL LOOK DRY. THEN ON MONDAY THERE COULD BE SOME MAINLY DIURNAL SHOWERS/TSTMS AS A MOISTURE INCREASES ON RETURN FLOW WITH THE HIGH MOVG EWD. BY MONDAY NIGHT, A CDFNT BEGINS TO APPROACH FROM THE NW AND CROSSES THE REGION ON TUESDAY. THIS FRONT CAN, OF COURSE, TRIGGER SOME ADDITIONAL SHOWERS AND TSTMS. HIGH PRESSURE THEN BUILD IN BEHIND THE DEPARTING FRONT FOR LATER TUESDAY NIGHT THRU THURSDAY, BRINGING DRY WX ONCE AGAIN. ON SAT INTO SUN, WE WILL STILL BE AFFECTED BY A NE TO ELY FLOW. WIND SPEEDS WILL SUBSIDE ON SUNDAY. TEMPS WILL REBOUND A BIT ON SAT AND EVEN MORE SO ON SUNDAY AS THERE WILL BE MORE SUNSHINE. BUT STILL EXPECT COOLER THAN NRML TEMPS ON SAT THAN AROUND NRML ON SUN THEN RISING ABV NRML ON MONDAY AND TUESDAY WITH MORE SUNSHINE AND A MORE SLY FLOW. TEMPS WILL COOL OFF AGAIN AROUND MIDWEEK, BEHIND THE CFP. && .AVIATION /07Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. WE ARE ANTICIPATING NUMEROUS SHOWERS TODAY INTO THIS EVENING. THEY MAY BECOME MODERATE TO HEAVY AT TIMES. FOR THE MOST PART, CEILING AND VISIBILITY VALUES ARE FORECAST TO BE IN THE MVFR RANGE. HOWEVER, IFR CONDITIONS ARE POSSIBLE IN THE HEAVIER SHOWERS. WHILE THERE IS THE POTENTIAL FOR ISOLATED THUNDER, ESPECIALLY FROM PHILADELPHIA SOUTHWARD, THE PROBABILITY IS NOT HIGH ENOUGH TO MENTION IN THE TAFS. FOR TONIGHT, DRY AIR IS EXPECTED TO WORK ITS WAY SLOWLY DOWN INTO OUR REGION FROM THE NORTH. THE SURFACE WIND IS ANTICIPATED TO FAVOR THE NORTHEAST AND EAST FOR TODAY. SPEEDS ARE FORECAST TO BE MAINLY IN THE 6 TO 10 KNOT RANGE THIS MORNING. THEY MAY INCREASE INTO THE 8 TO 12 KNOT RANGE WITH SOME GUSTS NEAR 20 KNOTS FROM LATE THIS AFTERNOON INTO THIS EVENING. OUTLOOK... SATURDAY...LINGERING SHOWERS AND THUNDERSTORMS TAPER OFF FROM N TO S. THEY MAY PERSIST MOST OF THE DAY ACRS THE S. MVFR CIGS AND VSBYS WHERE THE SHWRS PERSIST. VFR OTHERWISE. VFR EVERYWHERE BY EVENING. EAST WINDS AROUND 15 KNOTS. SATURDAY NIGHT - SUNDAY ...VFR CONDITIONS WITH CONTINUED EASTERLY WINDS AROUND 10 KNOTS. MONDAY - TUESDAY...VFR WITH SCATTERED SHWRS AND TSRA. OF COURSE, LOWER CIGS/VSBYS PSBL IN SHWRS/TSRA. TUESDAY NIGHT-WEDNESDAY...VFR. && .MARINE... WITH THE PERSISTENT NORTHEAST TO EAST WIND, WAVE HEIGHTS WILL CONTINUE TO BUILD INTO THE 5 TO 7 FOOT RANGE ON OUR OCEAN WATERS. AS A RESULT, WE HAVE ISSUED A SMALL CRAFT ADVISORY FOR TODAY, TONIGHT AND BEYOND. THERE MAY EVEN BE SOME WIND GUSTS AROUND 25 KNOTS. OUTLOOK... SCA CONDS WILL CONTINUE INTO SATURDAY AND PSBLY INTO SAT NIGHT BEFORE THINGS SUBSIDE AS THE PGRAD BETWEEN DEPARTING LOW PRESSURE TO THE E AND HIGH PRESSURE TO THE N RELAXES. BY SUNDAY, IF NOT SOONER, BOTH WINDS AND SEAS SHOULD BE SCA CRITERIA AND SHOULD REMAIN THERE FOR THE REMAINDER OF THE EXTENDD PD. && .TIDES/COASTAL FLOODING... WITH THE CONTINUED NORTHEAST TO EAST FLOW, TIDAL DEPARTURES WILL BE ON THE INCREASE. WE WILL KEEP AN EYE ON TONIGHT'S HIGH TIDE. DEPARTURES OF AROUND +1.0 TO +1.2 FEET WOULD BE NEEDED TO CAUSE MINOR TIDAL FLOODING. THE LATEST GUIDANCE SUGGESTS THAT WE MAY GET CLOSE. .RIP CURRENTS... THE RIP CURRENT RISK FOR TODAY IS MODERATE. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SATURDAY FOR ANZ450>455. && SYNOPSIS...NIERENBERG NEAR TERM...IOVINO SHORT TERM...IOVINO LONG TERM...NIERENBERG AVIATION...IOVINO/NIERENBERG MARINE...IOVINO/NIERENBERG TIDES/COASTAL FLOODING...IOVINO RIP CURRENTS...
Hazardous weather outlook, Jul 20, 4:40 AM EDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 440 AM EDT FRI JUL 20 2012 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-210845- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 440 AM EDT FRI JUL 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL BRING THE POTENTIAL FOR HEAVY RAINFALL ACROSS THE REGION TODAY AND TONIGHT. LOCALIZED AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE AND THERE IS THE POTENTIAL FOR HIGHER AMOUNTS. SMALL STREAM AND POOR DRAINAGE FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-210845- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 440 AM EDT FRI JUL 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-210845- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 440 AM EDT FRI JUL 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL BRING THE POTENTIAL FOR HEAVY RAINFALL ACROSS THE REGION TODAY AND TONIGHT. LOCALIZED AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE AND THERE IS THE POTENTIAL FOR HIGHER AMOUNTS. SMALL STREAM AND POOR DRAINAGE FLOODING IS POSSIBLE. ADDITIONALLY, THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 20, 1:58 AM EDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
158 AM EDT FRI JUL 20 2012
DEZ003-004-200700-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
158 AM EDT FRI JUL 20 2012
...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...
AT 155 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM AROUND GREENWOOD AND BRIDGEVILLE...MOVING EAST
AT 20 MPH. THE THUNDERSTORM WILL BE NEAR ELLENDALE AND GEORGETOWN
AROUND 215 AM...MILTON AND SLAUGHTER BEACH AROUND 230 AM...LEWES
AROUND 245 AM...AND CAPE HENLOPEN STATE PARK AND REHOBOTH BEACH
AROUND 300 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 45 MPH ARE POSSIBLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3883 7563 3884 7556 3891 7547 3892 7541
3895 7539 3895 7532 3880 7517 3879 7511
3881 7509 3878 7507 3864 7506 3864 7509
3868 7509 3868 7511 3865 7512 3863 7562
IOVINOSpecial weather statement, Jul 20, 3:01 AM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
301 AM EDT FRI JUL 20 2012
NJZ023-024-200800-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
301 AM EDT FRI JUL 20 2012
...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY...
AT 258 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DELAWARE BAY...MOVING EAST AT 25 MPH. THE
THUNDERSTORM WILL BE NEAR GREEN CREEK AND VILLAS AROUND 315
AM...CAPE MAY COURT HOUSE AND SCOTCH BONNET AROUND 330 AM...AVALON
AND SEA ISLE CITY AROUND 345 AM...AND STRATHMERE AND MARMORA AROUND
400 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 45 MPH ARE POSSIBLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3894 7498 3899 7497 3909 7491 3915 7490
3920 7493 3922 7492 3929 7462 3925 7459
3913 7470 3910 7470 3899 7478 3893 7487
3892 7497
IOVINOSpecial weather statement, Jul 20, 4:34 AM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 434 AM EDT FRI JUL 20 2012 PAZ061-062-068>071-201000- LEHIGH-NORTHAMPTON-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...ALLENTOWN...BETHLEHEM...EASTON... NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA 434 AM EDT FRI JUL 20 2012 ...SHOWERS WITH HEAVY RAIN... SCATTERED SHOWERS WILL CONTINUE TO MOVE ACROSS SOUTHEASTERN PENNSYLVANIA AND THE LEHIGH VALLEY EARLY THIS MORNING. SOME OF THE SHOWERS WILL BRING A PERIOD OF HEAVY RAINFALL. THE HEAVY RAIN WILL PRODUCE PONDING OF WATER ON ROADWAYS AND FLOODING IN AREAS OF POOR DRAINAGE. IF YOU WILL BE DRIVING EARLY THIS MORNING, BE PREPARED FOR REDUCED VISIBILITY IN HEAVY SHOWERS. DO NOT DRIVE YOUR VEHICLE INTO FLOOD WATERS, THE WATER MAY BE DEEPER THAN YOU THINK IT IS. IOVINO
Special weather statement, Jul 20, 5:43 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
543 AM EDT FRI JUL 20 2012
NJZ017>019-PAZ070-071-201115-
CAMDEN NJ-DELAWARE PA-GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-
543 AM EDT FRI JUL 20 2012
...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON...CAMDEN...
DELAWARE...GLOUCESTER AND PHILADELPHIA COUNTIES...
AT 542 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF CAMDEN...MOVING SOUTHEAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR GLOUCESTER CITY...WOODLYNNE AROUND
600 AM...HADDON HEIGHTS...BARRINGTON AROUND 615 AM...LAWNSIDE...
MAGNOLIA AROUND 630 AM...GIBBSBORO...LINDENWOLD AROUND 645 AM...ATCO
AND BERLIN AROUND 700 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3965 7496 3989 7535 4006 7514 4005 7510
4008 7508 4013 7502 4010 7496 4005 7498
4007 7493 4007 7489 3995 7468
NIERENBERGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 2:21 AM EDT | Special Marine Warning | PHI | 84 min | |
| Jul 20, 3:01 AM EDT | Special Weather Statement | PHI | Cape May | 59 min |
| Jul 20, 5:44 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 63 min |
| Jul 20, 7:28 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington | 3 hr |
| Jul 20, 7:56 AM EDT | Areal Flood Advisory | PHI | Cape May | 2 hr |
| Jul 20, 8:52 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Ocean | 3 hr |
| Jul 20, 1:20 PM EDT | Special Weather Statement | PHI | Ocean | 55 min |
| Jul 20, 3:16 PM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more | 9 hr |
| Jul 19, 10:01 PM EDT | Special Weather Statement | PHI | Berks | 59 min |
| Jul 20, 5:03 AM EDT | Areal Flood Advisory | PHI | Bucks, Delaware, Montgomery, Philadelphia | 105 min |
| Jul 19, 10:58 PM EDT | Special Weather Statement | PHI | Kent, New Castle, Sussex | 2 hr |
| Jul 20, 1:58 AM EDT | Special Weather Statement | PHI | Sussex | 62 min |
| Jul 19, 9:07 PM EDT | Special Weather Statement | PHI | Queen Anne's | 53 min |
Nearby
Special Weather Statements in New Jersey, 2012Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.